Affordable Access

Publisher Website

Chaos in a fractional order modified Duffing system

Authors
Journal
Chaos Solitons & Fractals
0960-0779
Publisher
Elsevier
Publication Date
Volume
34
Issue
2
Identifiers
DOI: 10.1016/j.chaos.2005.11.059

Abstract

Abstract In this paper, the chaotic behaviors in a fractional order modified Duffing system are studied numerically by phase portraits, Poincaré maps and bifurcation diagrams. Linear transfer function approximations of the fractional integrator block are calculated for a set of fractional orders in (0, 1], based on frequency domain arguments. The total system orders found for chaos to exist in such systems are 1.8, 1.9, 2.0 and 2.1.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Chaos synchronization of fractional order modified...

on Chaos Solitons & Fractals Jan 01, 2008

Chaos in a modified van der Pol system and in its...

on Chaos Solitons & Fractals Jan 01, 2007

Anticontrol of chaos of the fractional order modif...

on Applied Mathematics and Comput... Jan 01, 2007
More articles like this..